# SDR CALA2011111700751

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 41,083 hours, 13,096 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 995C
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 35,912 hours, 13,331 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER TAI ON ENGINE NR 2. T/S PER FIM 30-21-00, FOUND FAULTY ENG COWL TAI VALVE. REMOVED AND REPLACED NR 2 ENG COWL TAI VALVE IAW AMM 30-21-11.  OPS CHECKED NORMAL, OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1477870  S/N OFF 00995 VALVE, ANTI-ICE  OFF 29-3021-9-0002 0995 ON 29-3021-9-0002 2514.
